# SDR AALA202403209192

- Difficulty date: March 4, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,225 hours, 18,526 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA1650101
- Part serial: SAAP3526
- Condition: Leaking
- Location: Apu
- Part time: 10,341 hours, 3,960 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL,4000' FLIGHT ATTENDANTS NOTIFIED FLIGHT DECK  OF SEVERE FUMES, BURNING SMELL IN THE MIDDLE TO AFT CABIN. HAZE, NO SMOKE. BURNING EYES, DIFFICULT BREATHING, CHOKING, COUGHING. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK.  MAINTENNACE FOUND THE APU GENERATOR  LEAKIING AND REPALCED IT . A SATISTAFCTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
